# SDR 98ZZZX296

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Part number: 407076502119
- Condition: Misrigged
- Location: Cyclic Center
- Part time: 42 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AT 1320, UNABLE TO MOVE CYCLIC STICK AFT AFTER TAKEOFF FROM PLATFORM.  PILOT EXERTED APPROXIMATELY 40 POUNDS PRESSURE, CYCLIC FREED UP. LANDED ON WC-522.  AFTER LANDING, CYCLIC AGAIN COULD NOT BE MOVED AFT.  FOUND CYCLIC CENTERING SWITCH CONTACTING TARGET PLATE.  RE-RIGGED PER MM SPECS TO 030 INCH - 070 INCH.  NOTE:  LEAD SEAL APPLIED BY MANUFACTURER STILL INTACT PRIOR TO ADJUSTMENT.  REF:  BHT 407 MM CHAPTER 67-00-00, FIG 67-11, PAGE 45, IPB CHAPTER 96-99-00, PAGE 40, ITEM NR 31.
